# SDR SWAA076265

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 40,958 hours, 34,409 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BEARING PER MM.
